# SDR SWAA2022101216526

- Difficulty date: September 22, 2022
- Submitted: October 12, 2022
- Operation: Air carrier
- Aircraft: N7813P
- Make and model: Boeing 737-7K9
- Aircraft serial: 30041
- Aircraft time: 62,812 hours, 33,364 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Bracket
- Condition: Cracked
- Location: L/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK SUPPORT BRACKET TRAILING EDGE AREA AT LEVEL OF ORSS 271 AT LT WING 2022-533287 / [01] REPLACED SUPPORT BRACKET TRAILING EDGE AREA AT LEVEL OF ORSS 271 AT LT WING IAW SRM B737-700 51-40-02 TOOL USED DIGITAL CALIPER P/N: 500-197-30 S/N: A21042066 DUE DATE: 30-JUN-23;[02] TASK CARD COMPLETED
